MathSciNet Relay Station
MathSciNet bibliographic data
MR679069 57N13
Quinn, Frank Ends of maps. III. Dimensions $4$ and $5$. J. Differential Geom. 17 (1982), no. 3, 503–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement